# SDR CA190625006

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Generator
- Component: Equipment
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SER - ETOPS - L GEN FAIL CAUTION (GTB)  AFTER ENGINE START: L GEN FAIL CAUTION. STATUS MESSAGE L GEN DISC  AIRCRAFT BACK TO STAND  LH ENG VFG SOLENOID RESET ORMED, IDLE RUN PERFORMED BY CREW, SATIS (TC# 20190625006)
